ResearcherID Clarivate Analytics  

Delgado, Manuel
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: H-7000-2013
Other Names: M. Delgado; Delgado, Manuel; Delgado, M.
URL: http://www.researcherid.com/rid/H-7000-2013
Subject: Mathematics
Keywords: gap; algebra; semigroups; numerical semigroups; automata and formal languages
ORCID: https://orcid.org/0000-0002-1935-9908
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Departamento de Matemática; Centro de Matemática da Universidade do Porto, CMUP
Role:
My URLs: http://cmup.fc.up.pt/cmup/mdelgado/
http://cmup.fc.up.pt/cmup/mdelgado/software/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Numerical semigroups with a given set of pseudo-Frobenius numbers
 Author(s): Delgado, M.; Garcia-Sánchez, P.A.; Robles-Pérez, A.M.
 Source: LMS Journal of Computation and Mathematics Pages: 186-205 Published: 2016
 Times Cited: 1
 DOI: 10.1112/S1461157016000061 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84973904940&partnerID=MN8TOAR ...
added
28-Jun-17
2.  Title: Numericalsgps, a GAP package for numerical semigroups
 Author(s): Delgado, M.; Garcia-Sánchez, P.A.
 Source: ACM Communications in Computer Algebra Volume: 50 Issue: 1 Pages: 12-24 Published: 2016
 Times Cited: 3
 DOI: 10.1145/2930964.2930966 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84968739621&partnerID=MN8TOAR ...
added
28-Jun-17
3.  Title: On the Weight Hierarchy of Codes Coming From Semigroups With Two Generators
 Author(s): Delgado, Manuel; Farran, Jose I.; Garcia-Sanchez, Pedro A.; et al.
 Source: Ieee Transactions on Information Theory Volume: 60 Issue: 1 Pages: 282-295 Published: JAN 2014
 Times Cited: 8
 DOI: 10.1109/TIT.2013.2285217
added
27-Feb-14
4.  Title: ON THE GENERALIZED FENG-RAO NUMBERS OF NUMERICAL SEMIGROUPS GENERATED BY INTERVALS
 Author(s): Delgado, M.; Farran, J. I.; Garcia-Sanchez, P. A.; et al.
 Source: Mathematics of Computation Volume: 82 Issue: 283 Pages: 1813-1836 Published: 2013
 Times Cited: 5
 DOI: 10.1090/S0025-5718-2013-02673-7
added
22-Nov-13
5.  Title: Rees quotients of numerical semigroups
 Author(s): Delgado, Manuel; Fernandes, Vitor H.
 Source: Portugaliae Mathematica Volume: 70 Issue: 2 Pages: 93-112 Published: 2013
 Times Cited: 1
 DOI: 10.4171/PM/1927
added
17-Sep-13
6.  Title: ON ITERATED MAL'CEV PRODUCTS WITH A PSEUDOVARIETY OF GROUPS
 Author(s): Delgado, M.; Steinberg, B.
 Source: International Journal of Algebra and Computation Volume: 21 Issue: 7 Pages: 1285-1304 Published: 2011
 Times Cited: 0
 DOI: 10.1142/s0218196711006947
added
23-Jul-13
7.  Title: PREFACE
 Author(s): Costa, A.; Delgado, M.; Fernandes, V. H.
 Source: International Journal of Algebra and Computation Volume: 21 Issue: 7 Pages: V-VI Published: 2011
 Times Cited: 0
 DOI: 10.1142/s0218196711006959
added
23-Jul-13
8.  Title: On the relative solvability of certain inverse monoids
 Author(s): Cordeiro, E.; Delgado, M.
 Source: Semigroup Forum Volume: 81 Issue: 3 Pages: 531-547 Published: 2010
 Times Cited: 0
 DOI: 10.1007/s00233-010-9253-y
added
23-Jul-13
9.  Title: MODULAR DIOPHANTINE INEQUALITIES AND ROTATIONS OF NUMERICAL SEMIGROUPS
 Author(s): Delgado, M.; Rosales, J. C.
 Source: Journal of the Australian Mathematical Society Volume: 84 Issue: 3 Pages: 315-328 Published: 2008
 Times Cited: 0
 DOI: 10.1017/s1446788708000141
added
23-Jul-13
10.  Title: Systems of proportionally modular Diophantine inequalities
 Author(s): Delgado, M.; Garcia-Sanchez, P. A.; Rosales, J. C.; et al.
 Source: Semigroup Forum Volume: 76 Issue: 3 Pages: 469-488 Published: 2008
 Times Cited: 3
 DOI: 10.1007/s00233-008-9049-5
added
23-Jul-13
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: